Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

CM Doctors... TMI

Anonymous
Posted by Anonymous
  • 18 Replies

Anyone ever take Sulfameth/tmp 800 mg. for a vaginal infection? Ive been reading up on it and it seems very strong. Why would the gyn prescribe this?  Side effects experienced.. any comments . thx

Posted by Anonymous on Nov. 11, 2016 at 4:51 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Nov. 11, 2016 at 4:53 PM
Seems like a question for your doctor, or pharmacist.
BCauseImAwesome
by Platinum Member on Nov. 11, 2016 at 4:55 PM
Do you have BV? That's the only vaginal infection I know if that generally gets antibiotics. And if it's the drug I think it is then yes, that's the dosage.
BCauseImAwesome
by Platinum Member on Nov. 11, 2016 at 4:55 PM
Well. Unless you have an STD.
Anonymous
by Anonymous 1 - Original Poster on Nov. 11, 2016 at 4:58 PM

an infection. 

Quoting BCauseImAwesome: Do you have BV? That's the only vaginal infection I know if that generally gets antibiotics. And if it's the drug I think it is then yes, that's the dosage.


Anonymous
by Anonymous 3 on Nov. 11, 2016 at 5:02 PM
I've taken it for a UTI before.
Anonymous
by Anonymous 1 - Original Poster on Nov. 11, 2016 at 5:04 PM


Quoting Anonymous 3: I've taken it for a UTI before.

were there terrible side effects ?

Anonymous
by Anonymous 4 on Nov. 11, 2016 at 5:04 PM

Thats very common. be ready for a metallic taste and/or not able to tatse food after couple of days on it. it is generic bactrim, it is used for bacterial infections, and a lot of gyn issues are bacterial. its not a very strong strength actually. if you have any further question call your pharmacy. 

i work in one, so this info comes first hand. 

BCauseImAwesome
by Platinum Member on Nov. 11, 2016 at 5:06 PM
Well anyway, yes, the doctor does prescribe That. Make sure to eat yogurt to prevent a secondary yeast infection. Good luck.

Quoting Anonymous 1:

an infection. 

Quoting BCauseImAwesome: Do you have BV? That's the only vaginal infection I know if that generally gets antibiotics. And if it's the drug I think it is then yes, that's the dosage.

Anonymous
by Anonymous 3 on Nov. 11, 2016 at 5:07 PM
I just felt very the few times I was on it and a little moody which was probably from the tiredness. It wasn't horrible though.

Quoting Anonymous 1:

Quoting Anonymous 3: I've taken it for a UTI before.

were there terrible side effects ?

Ted1242
by I'm listening. on Nov. 11, 2016 at 5:10 PM
Your poor vagina. I'm sorry.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)